# SDR AALA202201216673

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,493 hours, 35,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2  DOOR HANDLE DOES NOT LATCH UP WHEN DOOR IS OPEN. CORRECTLY INSTALLED HOOK AT INNER CONTROL HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-21.
